Limiting behaviour of particles in Taylor-Couette flow

Henderson, K. and Gwynllyw, R. (2010) Limiting behaviour of particles in Taylor-Couette flow. Journal of Engineering Mathematics, 67 (1-2). pp. 85-94. ISSN 0022-0833

Full text not available from this repository

Publisher's URL: http://dx.doi.org/doi:10.1007/s10665-009-9321-z


Item Type:Article
Uncontrolled Keywords:buoyancy, inertial particles, settling behaviour, Taylor–Couette flow
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:12939
Deposited By: Dr R. Gwynllyw
Deposited On:25 Nov 2010 09:52
Last Modified:12 Aug 2013 08:04

Request a change to this item

Copyright 2013 © UWE better together